Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Soreness in muscles, knot feeling. Shot up methamphetamine. Suggest?

I shot up methamphetamine, two days ago, which I very rarely do, but I let my friend do it for me! Anyways where she shot it up was the vein right where you can bend your arm on my left side. At the same time I didn't feel much of any rush from it, this morning when I woke up, it is very sore on the muscle and hurts when I bend my arm, oh yeah I need to mention to its very red and tender around the area, even kindda up my arm. When I push on it I can feel a knot and that area, can you please tell me what
you might think is going on

morning when I woke up my almost very sore
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Could be Thrombophlebitis or clotted blood in the vein. Keep a watch, apply some ice, DO NOT MASSAGE IT, take some OTC pain killers like ibuprofen or paracetamol. You can expect a bit of malaise or feverish feeling, but if you run a fever it would be a good idea to see a doctor and start on antibiotics.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor